# SDR DL757950506

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FUSELAGE SKIN HAS A 3 INCH DIAMETER HOLE PUNCTURED AT FS STA 465 AT STR 20RT.  REPAIRED PER SRM 53-00-01 FIG 205 PAGE 212-215 AND ERA 301133-14 FOR FASTENER SUBSTITUTION DAMAGE OCCURED AND REPAIRED DURING HMV, VISIT.
